# SDR N6WA2025041601

- Difficulty date: April 16, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N540GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10253
- Aircraft time: 42,736 hours, 31,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: CC670342563
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD SUPPORT OF AVI BAY MID FLOORBOARD AT FS280 AND STRINGER 27 IS OUT OF LIMITS.    REMOVED AND REPLACED THE FWD SUPPORT OF THE AVI BAY MID FLOORBOARD AT FS280 AND STRINGER 27 IAW CRJ SRM 51-42-06
